# SDR CALA2024061701813

- Difficulty date: June 12, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 77,157 hours, 28,402 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE LIGHT IN FLT. LIGHT CLEARED AFTER GEAR EXT. DEFER.  C/W MEL CARD 26020.  LOOP AT M270 CAPPED AND STOWED. DEFERRED. FAULT CODE 84 REQUIRED.  26-18 TASK 802 STEP J.13 M270 DETECTION ELEMENT DISCONNECTED AND STOWED. MEL REMAINS MEL STICKER APPLIED. ACTIVE.  WHEEL WELL FIRE DETECTION SYSTEM INOPERATIVE. PERFORMED FIM TASK 26-18 TASK 802.  BITE TEST 26-18 TASK 801 RECONNECTED WHEEL WELL FIRE LOOP ELEMENT M270 REF AMM AVIONICS UNAVAILABLE.  UNABLE TO ACCOMPLISH TROUBLESHOOTING FAULT CODE 84.  CHECKED WHEEL WELL CEILING LOOPS, NO NOTABLE 26-18-02-400-801.  PER FIM TASK 26-18 TASK 802 SENSOR TEST FOR WIRING CHECKS.  REACCOMPLISHED DDG REQUIREMENTS PER MEL 2604B DAMAGE NOTED.  CLEARED OVERHEAT DETECTOR CONTROL MODULE, FAULT DID NOT RETURN.  CONTINUE WITH FIM 26-18 TASK 802 STEP F1(2)(B).
